# SDR VNAA202410210012

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LOWER SILL AT AFT BAGGAGE-BAY DOOR CUT OUT.  EVALUATED, DUE TO EXCESSIVE CORROSION ON LOWER SILL AT AFT BAGGAGE-BAY DOOR CUT OUT,THEREFORE OUT OF LIMIT PER CRJ 900 SRM 53-61-23-201-001-A01 AND REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01."
